Will I be okay stopping?

  1. I’ve taken Cymbalta 60 mg for two year straight. A few months ago I was forced to quit cold turkey because my psychiatrist stopped accepting the kind of health insurance I have (I live in the US). I had the worst withdrawal symptoms, worse than quitting nicotine or coffee. I had major brain zaps which will come with the withdrawal from SSRIs and SNRIs. But that being said, you’ve been on a low does for only a couple days so you will not feel any withdrawal symptoms most likely. SNRIs, like Cymbalta typically have a delayed-release method of the medication. It takes more than 3-4 days for it to build up in your system.

  2. Hi! If you dont mind me asking, how long did the withdrawal last? Im so sorry you had to go rhrough that, its fucked up as it is having to take medication to help yourself, but for doctors to strip such an addictive medication from you is almost sadistic, regardless if your insurance wasn’t covered, it should be illegal to leave Cymbalta users to go cold turkey in situations like yours. I read a post earlier that a woman went through opiate withdrawal & found cymbalta to be worse. proving my point even further! I am trying to taper off 90mg currently. had a bit of a fit & cold turkey’d for a few days but ive come back to the reality that its much more difficult than that especially when I have the access I need to the drug.

  3. At only day 3, you’ll likely be okay. At least better off than you’ve been while taking it. If it were me, I would t take it anymore.

  4. I agree you should be able to stop taking Cymbalta at day 3 without any problems. Most people that I’ve talked to say to make sure you drink plenty of water to get it out of your system. Drinking sugar free Gatorade may help. I wish I would have realized it was Cymbalta causing all my problems before I ended up taking it for years. Take care

  5. i felt the exact same today. it’s my one week in and when i take it i get these weird muscle pains with brain zaps and constantly feeling nauseous and wanting to throw up and not it. I’ve been diagnosed with ED so it adds on the effect twice as more. i’m also very malnutrition and i ended up throwing up stomach acid and it’s horrible but the plus side for cymbalta is that it helps (sometimes) some day i can go without crying for a whole week or feel anxious or have any depressing emotions but it can also flip the switch real quick by giving you the worse side effects. now i’m o my taking it occasionally and the withdrawal is bad. i feel weak always and have no energy to do anything anymore. if anyone knows why feeling nauseous or constantly feeling like i am going to vomit? and any advice as well please <3

  6. I stopped cold turkey at 60mg, which i took for 2 months. I had dizziness for 1 week. 20 days later i feel better than ever.

  7. Stop now. Better than later. Symptoms will go away in a few days. I took 30m one day and it messed up my stomach for a few days but I’m fine now

  8. If only on day 3, any withdrawal symptoms should be minimal. But call your doctor immediately and let them know you are having a reaction to it.

  9. I stopped taking it on day 3. I was shaky, jaw clenching, no appetite, foggy, unfocused, felt out of sorts and hated it. I felt so much better once I stopped. 4 days later I felt back to normal. Started taking herbal supplements for brain health and I am feeling SO much better than before.

  10. What kind of herbal supplements did you take? I desperately want to come off this stuff. I’ve been on 30 mgs for 5 months and tried CT, but that messed me up,so now I need to taper.

Leave a Reply

Your email address will not be published. Required fields are marked *

Author: admin